# SDR CA190605016

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 54011485
- Condition: Faulted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT COWL A/I (CAUTION) POSTED ON ED2 IN AIR. PILOT CONFIRMED THERE WAS ICING CONDITION ON ROUTE AND ELECTED ATB TO DEPARTURE AIRPORT.  CORRECTIVE ACTION: R/R LH CAIV (TC# 20190605016)
